# SDR 20000427SH022

- Difficulty date: April 7, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N9020G
- Make and model: Cessna 182N
- Aircraft serial: 18260560
- System (JASC): 7120 · Engine Mount Section
- Part: Lock
- Part number: 0851559
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE APRIL, 2000 ANNUAL, FOUND THE MOUNT SAFETY LOCKS, PN 0851559, WERE MISSING ON ALL FOUR ENGINE MOUNTS, PN J6545-1.  INSTEAD, THERE WAS AN EXTRA WASHER TO TAKE UP THE BOLT LENGTH.  THE MOUNTS WERE INSTALLED 5-19-98.  (X)
